×

zbMATH — the first resource for mathematics

On a property of the class of n-colorable graphs. (English) Zbl 0269.05103

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Harary, F, ()
[2] Seinsche, D, Unverschränkte graphen und strategische spiele in kombinatorischer form, Z. wahrscheinlichkeitstheorie und verw. gebiete, 27, 297-334, (1973) · Zbl 0258.90070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.